MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 02/25/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, evaluations of the actual samples are unable to be performed.A lot history review revealed 5 additional reocclusion complaints were associated with the same clinical site utilizing this same lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device, drug or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported the patient underwent a successful procedure in (b)(6) 2014.Information was provided from the customer that four months post index procedure the patient developed reocclusion of the right superficial femoral artery in the target limb.A new angiogram was completed on (b)(6) 2015.The target limb was assessed to have 95% stenosis.A percutaneous transluminal angioplasty was completed on (b)(6) 2015 with an abbott armada 4x40mm balloon.There was 0% residual stenosis post-revascularization.The re-vascularization was said to be successful.The patient has a history of chronic renal insufficiency, liver cirrhosis, hypertension, hyperlipidemia, diabetes mellitus, is a current smoker, and a family history of peripheral vascular disease, coronary artery disease, peripheral artery disease.Subject's relevant post-procedure concomitant medications include lipid modifying agents, thrombosis 100mg (aspirin), plavix 75mg.The subject was also on these medications at the 1 month followup visit.No patient injury was initially reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5511604
Report Number3006513822-2016-00060
Device Sequence Number340732
Product Code ONU
UDI-Device Identifier00801741088469
UDI-Public(01)00801741088469(17)151030(10)GFYE2411
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,study,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2015
Device Model Number9004
Device Catalogue Number9020410400150
Device Lot NumberGFYE2411
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight65